# SDR CA050901004

- Difficulty date: September 1, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Crankshaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) SUSPECT OIL STARVATION TO NR 3 CONNECTING ROD DUE TO MOVEMENT OF NR 2 INTERMEDIATE MAIN BEARING IN CRANKCASE.  ENGINE NOT FULLY DISASSEMBLED AT THIS TIME.  ENGINE BOTTOM END BEYOND REPAIR.
